Convergence speed of weighted Bergman kernels towards extremal functions
Vol. 12 No. 2 (2017) P.141~P.152
DOI: || https://doi.org/10.21915/BIMAS.2017203 |
| ||10.21915/BIMAS.2017203 |
We construct inner products by the Bernstein-Markov inequality on spaces of holomorphic
sections of high powers of a line bundle. The corresponding weighted Bergman
kernel functions converge to an extremal function. We obtain a uniform convergence speed.
Bergman kernel, extremal function, positive line bundle, holomor- phic section.
MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 32A36, 32L10, 32Q15, 32U15.
Download Full Content